# SDR 98ZZZX960

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3284M
- Make and model: Cessna 310R
- Aircraft serial: 310R1892
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: 1394T1007Z
- Condition: Failed
- Location: Turn Coordinator
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE TURN COORDINATOR WAS NOTICED BY THE PILOT BY THE LACK OF MOVEMENT WHILE FLYING, HOWEVER, THE INOP FLAG WAS NOT PULLED TO THE OFF POSITION.  SUBMITTER STATED AN UNDERSTANDING THAT THE FLAG SHOULD INDICATE FAILURE WHEN THE GYRO STOPS SPINNING.
